ITE Technical Group Submission System
Advance Program
Online Proceedings
[Sign in]
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 

===============================================
Technical Group on Information Sensing Technologies (IST)
Chair: Shigetoshi Sugawa (Tohoku Univ.)
Secretary: Masayuki Ikebe (Hokkaido Univ.)

===============================================
Technical Committee on Integrated Circuits and Devices (IEICE-ICD)
Chair: Minoru Fujishima (Hiroshima Univ.) Vice Chair: Hideto Hidaka (Renesas)
Secretary: Takeshi Yoshida (Hiroshima Univ.)
Assistant: Makoto Takamiya (Univ. of Tokyo), Hiroe Iwasaki (NTT), Takashi Hashimoto (Panasonic), Hiroyuki Ito (Tokyo Inst. of Tech.), Pham Konkuha (Univ. of Electro-Comm.)

DATE:
Thu, Jul 2, 2015 13:00 - 17:20
Fri, Jul 3, 2015 09:30 - 18:15

PLACE:
National Defense Academy(Hashirimizu 1-10-20 Yokosuka-shi, Kanagawa-Pref, 239-8686 Japan. http://www.mod.go.jp/nda/. Prof. Fujihiko Matsumoto. 046-841-3810 (Ext. 3624))

TOPICS:
Analog, Mixed Analog and Digital, RF, and Sensor Interface Circuitry

----------------------------------------
Thu, Jul 2 PM (13:00 - 14:40)
----------------------------------------

(1)/IST 13:00 - 13:50
[Invited Talk]
Smart Image Sensors for 3D Range Finding
Makoto Ikeda (Univ. of Tokyo)

(2)/IEICE-ICD 13:50 - 14:40
[Invited Talk]
Present Status and Future Prospects of TOF Range Image Sensors
Shoji Kawahito, Keita Yasutomi (Shizuoka Univ.)

----- Break ( 10 min. ) -----

----------------------------------------
Thu, Jul 2 PM (14:50 - 17:20)
----------------------------------------

(3)/IEICE-ICD 14:50 - 15:40
[Invited Talk]
Object recognition from depth images with machine learning
Hironobu Fujiyoshi (Chubu Univ.)

----- Break ( 10 min. ) -----

(4)/IEICE-ICD 15:50 - 17:20
[Panel Discussion]
3D Imaging Technologies and Their Applications
-- Current Issues and Future Prospect --
Shoichi Masui (Fujitsu Labs.), Makoto Ikeda (Tokyo Univ.), Shoji Kawahito (Shizuoka Univ.), Hironobu Fujiyoshi (Chubu Univ.)

----------------------------------------
Fri, Jul 3 AM (09:30 - 12:10)
----------------------------------------

(5)/IST 09:30 - 10:20
[Invited Talk]
Oxide Semiconductor and its Application to Image Sensors
Shuhei Maeda, Takuro Ohmaru, Takashi Nakagawa, Yuki Okamoto, Munehiro Kozuma, Seiichi Yoneda, Hiroki Inoue, Yoshiyuki Kurokawa, Takayuki Ikeda, Yoshinori Ieda, Naoto Yamade, Hidekazu Miyairi (SEL), Makoto Ikeda (Univ. of Tokyo), Yoshitaka Yamamoto, Shunpei Yamazaki (SEL)

----- Break ( 10 min. ) -----

(6)/IEICE-ICD 10:30 - 11:20
[Invited Talk]
All-Digital-ADC TAD for Sensor/RF Digitization Resulting in Distinctive Scalability
Takamoto Watanabe, Shigenori Yamauchi, Nobuyuki Taguchi, Tomohito Terasawa (DENSO)

(7)/IST 11:20 - 11:45
Ring-delay-line ADC with Stochastic Resonance for Low Amplitude Signal Sensing
Koudai Kinoshita, Masayuki Ikebe, Junichi Motohisa, Eiichi Sano (Hokkaido Univ.)

(8)/IEICE-ICD 11:45 - 12:10
A Design of Delta-Sigma-Modulator-Based Digitally-Controlled Oscillator with Dynamic Element Matching
Jungnam Bae, Saichandrateja Radhapuram, Ikkyun Jo (Osaka Univ.), Takao Kihara (Osaka Institute of Tech.), Toshimasa Matsuoka (Osaka Univ.)

----- Lunch Break ( 80 min. ) -----

----------------------------------------
Fri, Jul 3 PM (13:30 - 15:10)
----------------------------------------

(9)/IEICE-ICD 13:30 - 14:20
[Invited Talk]
Introduction of Utility Infrastructure Core Monitoring System (UCoMS) Development Project and Application of Piezoelectric MEMS to UCoMS
Toshihiro Itoh (Univ. Tokyo), Takeshi Kobayashi (AIST)

(10)/IEICE-ICD 14:20 - 15:10
[Invited Talk]
System Design for Energy Harvesting
-- Efficient Boost converter and low power digital circuits design --
Mitsuji Okada

----- Break ( 10 min. ) -----

----------------------------------------
Fri, Jul 3 PM (15:20 - 18:15)
----------------------------------------

(11)/IEICE-ICD 15:20 - 16:10
[Invited Talk]
A 60mV-startup Boost Converter for Energy Harvesting
Hiroyuki Nakamoto, Hong Gao, Hiroshi Yamazaki (Fujitsu Labotatories LTD.), Masafumi Kondo (Fujitsu)

(12)/IEICE-ICD 16:10 - 17:00
[Invited Talk]
Photovoltaic-Assisted CMOS Rectifier for Highly Efficient Energy Harvesting from Radio Waves
Koji Kotani (Tohoku Univ.)

(13)/IEICE-ICD 17:00 - 17:25
A High-Frequency DC-DC Converter with 68-% Reduction in Output Fluctuation using One-Shot Circuit
Taichi Ogawa, Takeshi Ueno, Takayuki Miyazaki, Tetsuro Itakura (Toshiba)



# Information for speakers
General Talk will have 20 minutes for presentation and 5 minutes for discussion.
Invited Talk will have 40 minutes for presentation and 10 minutes for discussion.

# CONFERENCE SPONSORS:
- IEEE SSCS Japan/Kansai Chapter, IEE-ECT


=== Technical Group on Information Sensing Technologies (IST) ===
# FUTURE SCHEDULE:

Fri, Sep 18, 2015: Kikai-Shinko-Kaikan Bldg. [Fri, Jul 24]
Thu, Oct 15, 2015: [Wed, Aug 19]

# SECRETARY:
Masayuki Ikebe (Hokkaido University)
TEL: 011-706-7689
E-mail: ikebe@ist.hokudai.ac.jp

=== Technical Committee on Integrated Circuits and Devices (IEICE-ICD) ===

# SECRETARY:
Takeshi Yoshida (Hiroshima University)
TEL 082-424-7643,FAX 082-424-7643
E-mail: tyoshida@dsl.hiroshima-u.ac.jp


Last modified: 2015-05-22 15:16:53


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Return to IST Schedule Page]   /   [Return to IEICE-ICD Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to ITE Web Page]


The Institute of Image Information and Television Engineers (ITE), Japan